Топологічна класифікація дробово-лінійних перетворень
The linear fractional transformations from C to C are investigated. Necessary and sufficient conditions for a topological conjugacy of such trans-formations are obtained.
Gespeichert in:
Datum: | 2009 |
---|---|
1. Verfasser: | |
Format: | Artikel |
Sprache: | Ukrainian |
Veröffentlicht: |
Інститут математики НАН України
2009
|
Schlagworte: | |
Online Zugang: | http://dspace.nbuv.gov.ua/handle/123456789/6314 |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Zitieren: | Топологічна класифікація дробово-лінійних перетворень / T.В. Будницька // Збірник праць Інституту математики НАН України. — 2009. — Т. 6, № 2. — С. 349-358. — Бібліогр.: 2 назв. — укр. |